Jan 29, 2002
Michael, Last week went for a consultation for a Stem Cell Transplant,at which point i learned that my health had been mismanaged. I'd never received enough chemotherapy for it to be effective and thats why I have had two relapse.Then I told that i should have been on PCP propharlaxis because i was doing chemo and on high prednisone.I very angery now because this is my life and I'm only 40.I haven't been positive for years in 99 i was neg.I always asked why ain't i loosing my hair and never was given an answer till last week.My PCP I changing but i feel like punching his lights out.I won't really but i hate him. How can i express this because its just eating me up.And the transplant itself is stressful.Thank you Michael I'm sorry if i appear rude.Jason.
Response from Mr. Shernoff
You have every right to tell the physician that you are angry at him and feel that your care was mismanaged. At this point I would urge you to try and find another doctor to work with since there is no reason to trust this person any longer. Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Acute Hiv Infection Cause Joint Aches?
- The Average Time Span Between The Initial Hiv Infection And The Onset Of Disease Symptoms In Untreated People
- How Long Does It Take To Get Rid Of Thrush?
- Can Someone Get HIV From Biting?
- Can You Get AIDS From Anal Sex With Condom?
- Chances Of Getting HIV From Having Sex During Period
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.